# SDR AALA20060144

- Difficulty date: March 1, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED BATTERY PACK AT B523 FOR EMERGNECY LIGHTS AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
